MathSciNet Relay Station
MathSciNet bibliographic data
MR1151316 17B10
Raïs, Mustapha; Tauvel, Patrice Indice et polynômes invariants pour certaines algèbres de Lie. (French) [Index and invariant polynomials for certain Lie algebras] J. Reine Angew. Math. 425 (1992), 123–140.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement